# SDR CALA9701745

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 CRACK IN LONGERON 12R JUST FORWARD OF R-1 DOOR FRAME AT FS 155.  AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5310-03633, SRM 51-10-3, AND 51-30-5.
